# SDR C2XA02TY095

- Difficulty date: May 21, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- Aircraft time: 9,342 hours, 7,553 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900001
- Part serial: 177
- Condition: False Indication
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TYS  AIRCRAFT WAS FERRIED INTO TYS DUE TO A GEAR RETRACTION INDICATION PROBLEM.  MAINTENANCE CHANGED THE NOSE UPLOCK BOX AND ALL OPS CHECKS WERE GOOD IAW EMB AMM 32-33-07 AND FUNCTIONAL CHECK 32-41-00-700-801A, AND OPS CHECK WAS GOOD IAW AMM 32-30-00-700-801-A.  ALL WORK WAS ACCOMPLISH AND WAS RELEASED TO SERVICE.
